# SDR DALA2021070203672

- Difficulty date: November 6, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 50,332 hours, 24,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 CRACK INDICATION ON FRAME 4 WINDOW LH SIDE POST LOWER ATTACHMENT INTERNAL SIDE IN COCKPIT. CORRECTIVE ACTION: REPAIRED PER DELTA WORKCARD AMDS 5311-01230-01A. (1649492)
